Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 67, NWS Green Bay, WI

September 15, 2017

NWS Green Bay, WI issued this small craft advisory at Sep 15, 2017, 4:25 AM CDT. It took effect at Sep 15, 2017, 12:00 PM CDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2017, 4:25 AM CDT (09:25 UTC)
In effect from
Sep 15, 2017, 12:00 PM CDT
Expired
Sep 17, 2017, 10:00 AM CDT
In force
46 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

099 
WHUS73 KGRB 150925
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CDT FRI SEP 15 2017

LMZ541-151730-
/O.NEW.KGRB.SC.Y.0067.170915T1700Z-170917T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
425 AM CDT FRI SEP 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM CDT
SATURDAY. 

* WINDS...SOUTH WINDS WILL INCREASE TO 10 TO 20 KNOTS BY LATE THIS
  MORNING, THEN CONTINUE INTO SATURDAY EVENING AT WHICH TIME THEY
  WILL BEGIN TO VEER SOUTHWEST.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET BY THIS AFTERNOON. THE
  HIGHEST WAVES, 4 TO 6 FEET, ARE EXPECTED SATURDAY.

* THE SMALL CRAFT ADVISORY MAY NEED TO BE EXPANDED SOUTH TO
  SHEBOYGAN FOR SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
10 follow-up statements
933 
WHUS73 KGRB 151522
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CDT FRI SEP 15 2017

LMZ541-152330-
/O.CON.KGRB.SC.Y.0067.170915T1700Z-170917T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1022 AM CDT FRI SEP 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT
SATURDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS IN THE LATE MORNING
  AND AFTERNOON, CONTINUING INTO SATURDAY NIGHT AT WHICH TIME 
  THEY WILL BEGIN TO VEER SOUTHWEST. 

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON. THE HIGHEST
  WAVES OF 4 TO 6 FEET ARE EXPECTED SATURDAY. 

* THE SMALL CRAFT ADVISORY MAY NEED TO BE EXPANDED SOUTH TO 
  SHEBOYGAN FOR SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
894 
WHUS73 KGRB 151957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT FRI SEP 15 2017

LMZ542-160400-
/O.EXA.KGRB.SC.Y.0067.000000T0000Z-170917T0400Z/
STURGEON BAY TO TWO RIVERS WI-
257 PM CDT FRI SEP 15 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM CDT SATURDAY. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS IN THE LATE MORNING 
  AND AFTERNOON, CONTINUING INTO SATURDAY NIGHT AT WHICH TIME 
  THEY WILL BEGIN TO VEER SOUTHWEST. 

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON. THE HIGHEST 
  WAVES OF 4 TO 6 FEET ARE EXPECTED SATURDAY. 

* THE SMALL CRAFT ADVISORY MAY NEED TO BE EXPANDED SOUTH TO 
  SHEBOYGAN FOR SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-160400-
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
257 PM CDT FRI SEP 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT
SATURDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS IN THE LATE MORNING 
  AND AFTERNOON, CONTINUING INTO SATURDAY NIGHT AT WHICH TIME 
  THEY WILL BEGIN TO VEER SOUTHWEST. 

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON. THE HIGHEST 
  WAVES OF 4 TO 6 FEET ARE EXPECTED SATURDAY. 

* THE SMALL CRAFT ADVISORY MAY NEED TO BE EXPANDED SOUTH TO 
  SHEBOYGAN FOR SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
572 
WHUS73 KGRB 160200
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CDT FRI SEP 15 2017

LMZ541-542-161000-
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T0400Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-
900 PM CDT FRI SEP 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT
SATURDAY...

* WINDS...SOUTH WINDS UP TO 15 TO 25 KNOTS, CONTINUING INTO 
  SATURDAY NIGHT AT WHICH TIME THEY WILL BEGIN TO VEER SOUTHWEST. 

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON. THE HIGHEST 
  WAVES OF 4 TO 6 FEET ARE EXPECTED SATURDAY. 

* THE SMALL CRAFT ADVISORY MAY NEED TO BE EXPANDED SOUTH TO 
  SHEBOYGAN FOR SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
488 
WHUS73 KGRB 160957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
457 AM CDT SAT SEP 16 2017

LMZ543-161800-
/O.EXA.KGRB.SC.Y.0067.000000T0000Z-170917T0400Z/
TWO RIVERS TO SHEBOYGAN WI-
457 AM CDT SAT SEP 16 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID- 
  MORNING, THEN DIMINISH THIS EVENING.
 
* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-161800-
/O.EXT.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
457 AM CDT SAT SEP 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID-
  MORNING, CONTINUE AT 10 TO 20 KNOTS TONIGHT, THEN VEER WEST ON
  SUNDAY.
 
* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-161800-
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T0400Z/
STURGEON BAY TO TWO RIVERS WI-
457 AM CDT SAT SEP 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID- 
  MORNING, THEN DIMINISH THIS EVENING.
 
* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
849 
WHUS73 KGRB 161518
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CDT SAT SEP 16 2017

LMZ542-543-162330-
/O.EXT.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1018 AM CDT SAT SEP 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON,
  THEN CONTINUING INTO SUNDAY MORNING. 

* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-162330-
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1018 AM CDT SAT SEP 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON,
  CONTINUING THEN CONTINUING INTO SUNDAY MORNING.
 
* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
515 
WHUS73 KGRB 161955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT SAT SEP 16 2017

LMZ541>543-170400-
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
255 PM CDT SAT SEP 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...SOUTH AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
678 
WHUS73 KGRB 170041
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT SAT SEP 16 2017

LMZ541>543-170845-
/O.NEW.KGRB.MF.Y.0011.170917T0041Z-170917T1200Z/
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
741 PM CDT SAT SEP 16 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY, WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

* WINDS...SOUTH AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES NEAR A
  QUARTER MILE ALONG THE LAKE MICHIGAN SHORELINE FROM SISTER BAY
  SOUTHWARD TO MANITOWOC. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
136 
WHUS73 KGRB 170205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT SAT SEP 16 2017

LMZ541>543-171015-
/O.CON.KGRB.MF.Y.0011.000000T0000Z-170917T1200Z/
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
905 PM CDT SAT SEP 16 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...SOUTH AT 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO NEAR 
  A QUARTER MILE ALONG THE LAKE MICHIGAN SHORELINE FROM SISTER BAY
  SOUTHWARD TO MANITOWOC. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
082 
WHUS73 KGRB 170921
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CDT SUN SEP 17 2017

LMZ541>543-171500-
/O.EXT.KGRB.MF.Y.0011.000000T0000Z-170917T1500Z/
/O.CON.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
421 AM CDT SUN SEP 17 2017

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTH AT 10 TO 20 KNOTS WILL VEER WEST BY MID TO LATE
  MORNING.

* WAVES...WAVES OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO NEAR
  A QUARTER MILE AT TIMES. THE FOG WILL GRADUALLY SHIFT AWAY FROM
  THE SHORE, AND SHOULD DISSIPATE OR EXIT THE AREA BY LATE 
  MORNING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SOME WAVES GREATER THAN 4 FEET 
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SKOWRONSKI
671 
WHUS73 KGRB 171517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CDT SUN SEP 17 2017

LMZ541>543-171630-
/O.EXP.KGRB.MF.Y.0011.000000T0000Z-170917T1500Z/
/O.EXP.KGRB.SC.Y.0067.000000T0000Z-170917T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1017 AM CDT SUN SEP 17 2017

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

WAVES AROUND 2 TO 4 FT ARE EXPECTED THROUGH NOON. WINDS WILL
CONTINUE TO VEER TO THE WEST THIS AFTERNOON AROUND 10 TO 15 KNOTS.
VISIBILITIES WILL CONTINUE TO IMPROVE AS THE FOG DISSIPATES AND
MOVES OFFSHORE.

$$

HYKIN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 4:14 AM CDT, 11 minutes earlier.

Area forecast discussion, Sep 15, 4:14 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
414 AM CDT Fri Sep 15 2017

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 410 AM CDT Fri Sep 15 2017

Continued very warm and mainly dry for a couple more days, then a
little cooler by the start of the work week.

The upper flow across North America will continue to evolve toward
a higher amplitude regime, with troughing in the west and ridging
in the east. The amplification will occur in two main phases. The
first is occurring now as a shortwave digging south from western
Canada phases with the remnants of a cut-off that were off the
California coast. Brief flattening of the flow will occur as the
bulk of that energy ejects toward southwest Ontario. Then a
second, stronger (almost late fall/early winter-like) round of
amplification will occur as a Pacific jet tops a broad, strong
ridge near the dateline and digs into the western North America.
Once that occurs, the deep re-energized western trough will
persist through the end of the forecast period and beyond.

Backing upper flow downstream from the developing trough will
continue to steer a very warm air mass from the Plains into the
area, keeping temperatures significantly (10-18 F degrees) above
normal through the weekend. Readings will briefly drop back close
to normal next week as a Canadian air mass moves through, but
quickly rebound to above normal as the southwest upper flow
returns and persists. Precipitation chances with the passage of
the cold front during the weekend do not look as robust as they
once did. That's because the bulk of the upper forcing will pass
through to our northwest and the cold front will cross the area
during the night. Rain chances during the latter part of the
period are tough to gauge as they will depend on the exact
position and structure of the western trough and downstream
eastern ridge. They could be considerable since Gulf moisture will
likely be available. But if the trough stays too far west and the
area is under strong ridging, it may be tough to generate much
rain.
&&

.SHORT TERM...Today...Tonight...and Saturday
Issued at 410 AM CDT Fri Sep 15 2017

Scattered high-based convection occurring within weak isentropic
lift at the downstream edge of the elevated mixed layer continued
to form west of the area early this morning. Some of it could
bleed into the west, so carried low PoPs to account for it.
Something similar could happen again late today into this evening,
but conditions look even less favorable so just brushed low PoPs
across north-central Wisconsin during that time period.
Otherwise, the main area of convection will continue to be located
along and north of the strengthening frontal boundary draped just
north of the area.

The high temperature forecasts are a blend of guidance products
and persistence, and changed very little from the previous
forecast. Increasing dew points and fairly strong boundary layer
winds will likely keep temps from falling too far tonight.

.LONG TERM...Saturday Night Through Thursday
Issued at 410 AM CDT Fri Sep 15 2017

The mean flow to generally consist of an upper trough over the
western CONUS and upper ridging over the eastern CONUS during the
next seven days. There are two systems of interest that may bring
precipitation back to the area. The first system is well agreed
upon by the models and sends a cold front through WI Saturday
night into Sunday morning. After a dry start to the new work week,
the forecast becomes more uncertain mainly due to the unknown
movement of a Pacific tropical system. The GFS lifts the remains
of this system northeast, eventually reaching the Great Lakes
around Wednesday with a good swath of precipitation. The ECMWF/CMC
keep the tropical system near Baja CA and keeps the upper ridge in
our vicinity, thus a dry forecast. This conundrum will be a
problem in the days to come.

The chance for showers/thunderstorms will increase Saturday night
as the cold front moves east, reaching central WI by 12z Sunday.
The threat of any severe storms appears minimal due to a lack of
instability, stronger shear trails the cold front and the better
mid-level forcing associated with the upper trough stays well to
our north and west. However, due to the available moisture and
lift from the front, locally heavy rain/small hail/brief gusty
winds will be possible. Min temperatures to be in the upper 50s to
around 60 degrees north-central WI, generally lower to middle 60s
elsewhere. Shower/thunderstorm chances to be more focused over
eastern WI Sunday morning until the cold front exits the state.
Models then bring an area of high pressure across the Upper MS
Valley Sunday afternoon, sending a drier/cooler air mass into WI.
Look for decreasing clouds from west to east during the day with
most locations mostly sunny by mid-afternoon. Max temperatures to
range from the middle 60s to around 70 degrees north-central, to
the middle 70s across eastern WI.

This area of high pressure slides into the western Great Lakes
Sunday night, but is rather weak. Models are already sending some
higher-level moisture back into WI after midnight from WAA
occurring over the Plains/Midwest. It will still be a cooler night
compared to Saturday night with min temperatures in the lower to
middle 40s north-central, lower to middle 50s east-central WI. As
the surface high shifts east on Monday, the main concern would be
the location of the old cold front which will have stalled
somewhere over central IL and turned into a warm front farther
west from the Midwest into the central Plains. The GFS tries to
bring some moisture back into WI by Monday afternoon with a small
chance of showers/thunderstorms. The ECMWF/CMC keep enough dry air
in place to prevent any precipitation from reaching northeast WI.
Prefer to run with persistence here and keep the dry forecast
intact for Monday. The cool start to the day will likely bring max
temperatures back to near normal levels with upper 60s north,
upper 60s to lower 70s south.

A new upper trough is progged to dig southeast toward the
northern/central Rockies early next week and provide for a broad
southwest flow aloft into the Great Lakes. This should aid in both
lifting a warm front northward into WI, as well as weak shortwaves
moving northeast at periodic intervals. Cannot rule out at least a
small chance of showers or thunderstorms later Monday night into
Tuesday, but plenty of dry hours are expected. Onset of WAA will
also draw warmer/more moist air mass into WI with max temperatures
on Tuesday in the lower 70s north/near Lake MI, middle to upper
70s south.

The forecast for the middle of next week remains muddled due to
the unknown influence of Pacific tropical system 'Norma', the
location of the upper ridge over the eastern CONUS and the eastern
extent of height falls from the western CONUS upper trough. The
GFS remains consistent in drawing the remains of 'Norma'
northeastward toward the Great Lakes, while also sending a cold
front eastward to help focus showers/thunderstorms into WI
Wednesday afternoon/night. Meanwhile, the ECMWF keeps 'Norma'
parked near Baja CA and keeps the upper ridge centered just to our
east with little in the way of precipitation Wednesday or
Thursday. Low confidence on how this will all play out as far as
precipitation trends go, but with the prevailing southwest flow
aloft, potential would exist for spotty chances for showers and
thunderstorms. One thing for sure is that temperatures will remain
about 10 degrees above normal for both Wednesday and Thursday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 410 AM CDT Fri Sep 15 2017

Fog was much less widespread this morning, and mainly resulting
in MVFR conditions over the east. The main aviation concern the
next 24 hours will be the possibility of LLWS tonight as winds
aloft increase from the southwest. Will make an issuance time
decision on how to handle that in the TAFs.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from noon CDT today through this evening
for WIZ022-040.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......Skowronski
Hazardous weather outlook, Sep 14, 9:57 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
957 PM CDT Thu Sep 14 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160300-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
957 PM CDT Thu Sep 14 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight chance of a thunderstorm over north-central
Wisconsin, but severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Hazardous swimming conditions may develop on Lake Michigan
beaches on Friday.

There is a chance of thunderstorms Saturday night through Sunday
associated with the passage of a cold front. The threat for severe
storms is low.

Other thunderstorm chances are possible early next week. It is too
early to determine whether any of these storms may become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed this afternoon or tonight.

LMZ521-522-541>543-160300-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
957 PM CDT Thu Sep 14 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Patchy dense fog may pose a navigation hazard to boaters at times
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

South winds flowing up the length of Lake Michigan may result in
waves that are hazardous to small craft Friday into early Sunday.

There is a chance of thunderstorms late Saturday night through
Sunday. The risk of severe storms is low.

Other thunderstorm chances are possible early next week. It is too
early to determine whether any of these storms may become severe.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 4:35 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc42 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.